# SDR ASAA2019070330067

- Difficulty date: July 3, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 45,052 hours, 13,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501187
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT ZEE CHANNEL IS CORRODED @ BS500I. GROUNDED - YES. REMOVED AND INSTALLED NEW ZEE CHANNEL AND SPLICE PLATE STA BS5001 IAW SRM 53-00-53. REMOVED CORR. FROM ZEE CHANNEL ORIG. THICKNESS .040 IAW SRM 53-530-53 MAT. LOSSED .010 REMAINING THICKNESS.030 FOUND OUT OF LIMITS IAW SRM 53-00-53. LOCATED, DRILLED AND TRIMMED NEW ZEECHANNEL AND SPLICE PLATE IAW SRM 53-00-53-20-5 REPAIR 5 FIG 202 SHEET 1. ALODINED IAW AMM 51-21-41. PRIMED IAW AMM 51-21-72. PAINTED IAW AMM 51-21-92.
